# SDR SWAA2013101121109

- Difficulty date: September 30, 2013
- Submitted: October 11, 2013
- Operation: Air carrier
- Aircraft: N414WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29820
- Aircraft time: 42,796 hours, 24,745 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 147A5744U
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TRANSVERSE WEB CRACKED AT OTBD UPPER FLANGE ABOVE NR 1 PYLON AFT TIP.  R & R WEB IAW SRM.
